Phone orders within Australia: 0415 099 897
Phone orders within Australia: 0415 099 897

RETAIL CUSTOMERS    Login | Register
MY CART:    View | Checkout

Wheatgrass for topical steroid withdrawal / Red Skin Syndrome

Case #7. Topical steroid withdrawal demonstrating the importance of using only wheatgrass extract and no other applications. Treatment period - November 2014 to December 2015

November 2014. Gross swelling of right leg and inflammation in mature female due to reaction to withdrawal of topical steroids.

Another view of the patient's right leg. Note gross swelling and marked inflammation. Key signs of topical steroid withdrawal.

Progress was slow until the patient ceased ALL other skin applications including soap, moisturisers, creams etc. resorting only to wheatgrass extract. This was followed by rapid improvement in overlying skin and reduction of swelling. The leg has regained its natural form.

Similar views of the left leg.

Normal appearance of topical steroid-affected leg after 13 months assisted withdrawal with wheatgrass extract.


Right forearm. Scaling, flaking, swelling and inflammation of skin, right forearm and hand. 

Right upper arm. Marked inflammation and skin damage.

Normal skin 13 months after commencement of wheatgrass treatment.

Testimonial from the patient's daughter

Last year I contacted you in November with my mothers Topical Steroid Cream Addiction. She stopped completely using the steroid cream in Nov 2014 and started using topical wheatgrass extract and oral wheatgrass extract. She found a huge difference within the first few months and now she is almost 100%. Her skin has been great for a while now so I can not give an exact time it took to get to this point.  I have attached her photos for you to see.

We both would like to thank you so much for everything you have done. It truly was the worst time of my mother's life and she felt as though she was never going to recover.  The wheatgrass extract was the only thing to ever stop her discomfort and let her actually sleep. 

The biggest turning point was only washing with water, absolutely no products on her body only wheatgrass extract.  Also, even though the skin felt dry not applying any oils or moisturiser. Only wheatgrass extract.  As soon as she worked this out her recovery was so much faster.

She also found out food that was aggravating her skin flare ups. Once her skin started getting better swimming in the ocean was also a great help. Thanks once again as she would not have recovered without wheatgrass.

Mum’s skin never improved with moisturisers or soothers whilst still using wheatgrass.  Wheatgrass helped but her skin wouldn’t heal. In fact they made her recovery time a lot harder and longer. Her skin was so dry and you naturally think that this is what the skin needs. I found online others going through Topical Steroid Withdrawal and they said the same thing about the moisturisers. Once she stopped her skin went worse for a week. As though she was having withdrawals from the moisturiser. But then after a week or so the difference with the healing was unbelievable.  It was hard going but well worth it. Even natural moisturisers or coconut oil it all made her skin so much worse. But we never realised this until stopping. It was a hard learning curve.
 

Only wheatgrass worked and that is the honest truth. 

K. M. Australia. 16 December, 2015*

»» Ask Dr Chris about how to cease topical steroids

»» Read Dr. Chris' article: 'Easing the pain and distress of topical steroid withdrawal. 'Cold Turkey' Is Not The Only Way

»» Read positive testimonials from more than 50 Eczema patients

»» See more cases from Dr Chris' conditions page


Dr Wheatgrass Skin Recovery Spray 175ml


© Copyright 2017 Dr Wheatgrass. All Rights Reserved.

Web Design & Web Marketing By Luke Hayes from Medical Web Design